MAUDE Adverse Event Report: ICU MEDICAL COSTA RICA LTD. PRIMARY PLUM SET, 2 CLAVE MULTIPORT CONNECTOR, BALL CHECK VALVE IN SIGHT CHAMBER; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL COSTA RICA LTD. PRIMARY PLUM SET, 2 CLAVE MULTIPORT CONNECTOR, BALL CHECK VALVE IN SIGHT CHAMBER; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 121939290
Medical Device Problem Code No Flow (2991)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/04/2026
Type of Reportable Event Malfunction
Event or Problem Description
A reported incident involving a primary plum set, 4 clave multiport connector indicated failure of fluid to pass from an extension set system to the set¿s chamber during use.However, the system functioned correctly when connected to an alternate port.There was patient involvement and no harm was reported.
 
Additional Manufacturer Narrative
The device was not returned for evaluation.The complaint could not be replicated or confirmed.The lot history was reviewed, and no nonconformities were identified that may have contributed to the reported complaint.

Brand Name
PRIMARY PLUM SET, 2 CLAVE MULTIPORT CONNECTOR, BALL CHECK VALVE IN SIGHT CHAMBER
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL COSTA RICA LTD.
zona franca global
la aurora heredia
CS 
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key25572567
Report Number9615050-2026-00628
Device Sequence Number15719496
Product Code FPA
UDI-Device Identifier00887709100121
UDI-Public(01)00887709100121(17)280801(10)14449252
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K141789
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 06/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number121939290
Device Lot Number14449252
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/04/2026
Initial Report FDA Received Date06/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/26/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
EXTENSION SET (011-CL4140), ICU MED
Patient SexUnknown